# SDR SIMA200423704

- Difficulty date: August 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,924 hours, 4,685 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A DOUBLER FILTER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-21-10.  (M)
